# SDR WX0600035

- Difficulty date: February 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 66030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE L2 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE POWER PACK.  OPERATIONALLY CHECKED GOOD IAW MM 33-53-00. AIRCRAFT RETURNED TO SERVICE.
